Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

 

The groups of order at most 2000


Authors: Hans Ulrich Besche, Bettina Eick and E. A. O'Brien
Journal: Electron. Res. Announc. Amer. Math. Soc. 7 (2001), 1-4
MSC (2000): Primary 20D10, 20D15; Secondary 20-04
Published electronically: February 12, 2001
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We announce the construction up to isomorphism of the $49\,910\,529\,484$ groups of order at most 2000.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 20D10, 20D15, 20-04

Retrieve articles in all journals with MSC (2000): 20D10, 20D15, 20-04


Additional Information

Hans Ulrich Besche
Affiliation: Lehrstuhl D für Mathematik, RWTH Aachen, Templergraben 64, 52062 Aachen, Germany
Email: hbesche@math.rwth-aachen.de

Bettina Eick
Affiliation: Fachbereich Mathematik, Universität Kassel, Heinrich-Plett-Str. 40, 34132 Kassel, Germany
Email: eick@mathematik.uni-kassel.de

E. A. O'Brien
Affiliation: Department of Mathematics, University of Auckland, Private Bag 92019, Auckland, New Zealand
Email: obrien@math.auckland.ac.nz

DOI: http://dx.doi.org/10.1090/S1079-6762-01-00087-7
PII: S 1079-6762(01)00087-7
Keywords: Enumeration, determination, small groups, algorithms
Received by editor(s): May 31, 2000
Published electronically: February 12, 2001
Additional Notes: This work was supported in part by the Marsden Fund of New Zealand via grant #9144/3368248. Eick and O’Brien acknowledge the financial support of the Alexander von Humboldt Foundation, Bonn.
Communicated by: Efim Zelmanov